# SDR 39LA2014070780

- Difficulty date: July 7, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N636AR
- Make and model: Dhav DHC8103
- Aircraft serial: 086
- Aircraft time: 37,847 hours, 50,397 cycles
- Engine: Pwa PW121
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 85410627
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NACELLE OUTER SKIN CRACKED AT LOWER CORNER FWD OF MLG.  REPAIRED RT NACELLE OUTER SKIN CRACK AT LOWER CORNER FWD OF MLG IAW RD8-54-874.
